# SDR SWAA2015091443805

- Difficulty date: August 25, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 57,763 hours, 33,483 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE SLAT, NOSE SKIN CRACKED ON LOWER SURFACE AT THE ACTUATOR RIB, SLAT STATION 451.97.  REPAIRED SKIN IAW SRM.
